MathSciNet Relay Station
MathSciNet bibliographic data
MR1760785 57N10 (57M50)
Freedman, Michael; Howards, Hugh; Wu, Ying-Qing Extension of incompressible surfaces on the boundaries of 3-manifolds. Pacific J. Math. 194 (2000), no. 2, 335–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement